# SDR CALA2014063091381

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 57,431 hours, 14,564 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING ESCAPE SYS INFLATION CYLINDER, INFLATION TRIGGER CABLE BALL IS NOT BEHIND RETAINER SPRING.  R & R LT OVERWING INFLATION CYLINDER IAW AMM 25-65-02 & UAL WORK CARD 614304010.
